# SDR HEEA0010059

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102LU
- Make and model: Hughes 269C
- Aircraft serial: S1548
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 060001500
- Condition: Faulty
- Location: Cockpit
- Component: KG102A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPASS RING LOCKS WHEN VHF IS KEYED BETWEEN 118.0 TO 126.0 MHZ.  SENT FOR INSPECTION AND REPAIR.
